Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ETHICON INC. PROXIMATE; STAPLE, IMPLANTABLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ETHICON INC. PROXIMATE; STAPLE, IMPLANTABLE
Model Number
TLC10
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
10/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
After using proximate tlc10 stapler 100mm linear cutter, noticed 1/3 of the staples had not engaged on one of the staple loads.
New Search
Submit an Adverse Event Report
Brand Name
PROXIMATE
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer
(Section D)
ETHICON INC.
1000 us highway 202 s.
raritan NJ 08869
MDR Report Key
23756548
Report Number
23756548
Device Sequence Number
21355086
Product Code
GDW
UDI-Device Identifier
10705036003120
UDI-Public
(01)10705036003120(17)290430(10)C9E607
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
11/05/2025
Report Date
(Section F)
11/05/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
TLC10
Device Catalogue Number
TLC10
Device Lot Number
C9E607
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
12/09/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
12/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
21 YR
Patient Sex
Female
Patient Weight
66 KG
Date Report Sent to FDA
11/05/2025